Skip to main content
placeholder image

Solutions of the minimal surface equation — Continuous and discontinuous at the boundary

Journal Article


Abstract


Publication Date


  • 1986

Citation


  • Williams, G. H. (1986). Solutions of the minimal surface equation — Continuous and discontinuous at the boundary. Communications in Partial Differential Equations, 11(13), 1439-1457. doi:10.1080/03605308608820469

Scopus Eid


  • 2-s2.0-0039227095

Web Of Science Accession Number


Start Page


  • 1439

End Page


  • 1457

Volume


  • 11

Issue


  • 13

Abstract


Publication Date


  • 1986

Citation


  • Williams, G. H. (1986). Solutions of the minimal surface equation — Continuous and discontinuous at the boundary. Communications in Partial Differential Equations, 11(13), 1439-1457. doi:10.1080/03605308608820469

Scopus Eid


  • 2-s2.0-0039227095

Web Of Science Accession Number


Start Page


  • 1439

End Page


  • 1457

Volume


  • 11

Issue


  • 13